# SDR CALA2018082001827

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,528 hours, 30,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY LIGHT AFT LAMP WAS INOPERATIVE.   REMOVED AND REPLACED THE LAMP IAW AMM 33-51-15-000-001-A, AND 33-51-15-400-001-A. OPS TESTED GOOD.
